Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Back ache, body ache, meganeuron OD Plus, calcirol, tryptomer, fosamax. Is these medicine enough?

I am 64 years old and have back and body pain . Ihave been prescribed meganeuron OD Plus, calcirol, trozac and tryptomer..I am also on weekly Fosamax. Are these ok to take?
Asked On : Sun, 25 Mar 2012
Answers:  1 Views:  1376
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
I think you are on good treatment for your age and osteoporosis. I think you need to be re evaluated with respect of osteoporosis every 6-9 moths and ma be to be scanned every year to see if you are progressing either way.

It depends on your starting point of osteoporosis ( when the diagnosis was made and duration of your medicine you've been on for osteoporosis) .

Osteoporosis got alot of medication , some of them based on severity of osteoporosis.. which medicine you should be on ...? I do not prescribe medicine over the net or phones....

If symptoms persist in your back , you may need to see a specialist for the above reasons and to rule out insufficiency fracture of the spine..

Take care
Answered: Thu, 31 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor